Hello Again

Discussion in 'General Parenting' started by Nina, Oct 31, 2007.

  1. Nina

    Nina New Member

    I haven't been on this forum for almost a year. It's hard to find the time with 2 kids and work and as I'm sure you can understand I really don't want to need it but I do. Overall things seemed to been improving but here recently there has been a change for the worse. Today I've just been so overwhelmed with emotions and frustrations, my husband is out of town on play and was so kind to leave me to deal with a bitting incident at school and suspension. I was glad to have found the site again as I feel I am just hanging on by a thread. I hate him and love him so much at the same time. That sounds so bad to write Im sorry.

    On another note, we changed from Ritilin LA to Daytrana during the summer and other then weight loss things had been improving but we still deal with unfortunatly increasing rages. Our PHD had mentioned adding Colindine when we first started the patch but I hadn't considered it again until now. Any insight???

    Not sure what but something needs to change if not with medications than a new pscyh or theraptist to help him learn to cope with day to day issues without blowing up.

    Anyway its nice be back and have a place were you can relate with parents with similar challanges.
     
  2. jamrobmic

    jamrobmic New Member

    I don't have any insight as far as those particular medications, but welcome back-I'm sorry things are getting worse. I think it's always harder to deal with a downward slide after things have been going better for a while. I hope you have time tonight to do something for you, or at the very least, that your husband gives you a break when he gets back. You deserve it after all you've dealt with today!
     
  3. Wiped Out

    Wiped Out Well-Known Member Staff Member

    Welcome back. I'm sorry things have been hard lately. My difficult child does take some Clonodine during the day to help with his ADHD symptoms. He can't take any stimulants with it though because they cause him to be too unstable.
     
  4. Nina

    Nina New Member

    Unstable?? Could you explain, the last thing I need is something that might make behavior less controlable. Phd said it might help with his agressive behavior. Seriously considering so any info would be great.

    thanks
     
  5. Stella Johnson

    Stella Johnson Active Member

    Welcome back.
    Stimulants of any kind were like battery acid with my difficult child. The rages were horrible. Since being off of them she hasn't had one in a couple of years. Might look into other alternatives, maybe a mood stabilizer?

    Steph
     
Loading...